Hi there. I have developed a yeast infection following a course of antibiotics. I take celexa 40 mg once daily and was wondering if the single 150 mg dose of diflucan is ok to take with celexa as I have read do interactions but am not sure if that is just with continual use of both drugs together. I do suffer from occasional bouts of benign SVT....cardiologist has checked it out and is not concerned. Thanks. Jill
HI! If you were my patient, I would advise you that the single dose of Diflucan is not going to cause you any problems. It works well to alleviate yeast, and is my favorite medication for that. If you are worried though, you could use one of the over the counter vaginal products. Good luck! Dr B
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.